# SDR DL76P070738

- Difficulty date: June 15, 2006
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 39,831 hours, 19,189 cycles
- Engine: Pwa PW4060
- Engine time: 20,951 hours, 28,677 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 20,951 hours, 28,677 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUTDOWN IMMEDIATLY WHEN PACKS WERE TURNED OFF PRIOR TO ENG START.  APU DID NOT RESTART UNTIL 3RD ATTEMPT.  APU OPS NORMAL AFTER RESTART ELEC AND AIR OKAY NO HISTORY.
